Mississippi, 2015

Tornadoes in Mississippi, December 23, 2015

December 23, 2015 · NWS MEG · 8 events in 8 counties and zones

Strong surface low pressure tracked from the Plains into the Mississippi River Valley while a strong cold front pushed into the Mid-South on December 23, 2015. A very moist and unstable airmass moved into the area as a warm front lifted north through the region during the early morning hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
11
Injuries
64
Property damage
$12 million
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

Strong surface low pressure tracked from the Plains into the Mississippi River Valley while a strong cold front pushed into the Mid-South on December 23, 2015. A very moist and unstable airmass moved into the area as a warm front lifted north through the region during the early morning hours. A potent upper level disturbance help to trigger thunderstorms along and in advance of the approaching cold front. The necessary ingredients were in place for storm to rapidly intensify. Three tornadoes touched down across North Mississippi including an EF-4 that caused severe damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Dec 23, 11:57 AM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Dec 23, 11:57 AM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST WED DEC 23 2015

.UPDATE...
UPDATE FOR 18Z TAFS

&&

.PREV DISCUSSION... /ISSUED 1046 AM CST WED DEC 23 2015/

DISCUSSION...

CURRENTLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTEND ACROSS
NE AR INTO CNTRL AR WHILE SCATTERED SHOWERS AND A FEW
THUNDERSTORMS ARE OCCURRING AHEAD OF THIS LINE. WITH INCREASING
INSTABILITY ACROSS NW TN...CONDITIONS REMAIN FAVORABLE FOR MORE
SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES IN WATCH #558 OVER NE
AR...MO BOOTHEEL AND NW TN.

THIS AFTERNOON...EXPECT A SHORTWAVE TO EJECT OUT OF SRN AR INTO
THE MIDSOUTH INCREASING THE RISK FOR SEVERE WEATHER OVER MEMPHIS
AND JACKSON AND AREAS SOUTH OF I-40. PLENTY OF DYNAMICS AND
INSTABILITY WILL SUPPORT THE BEST CHANCE OF TORNADOES THIS
AFTERNOON FROM SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL ALSO
HAVE A HIGHER THREAT.

THIS EVENING...THE UPPER SHORTWAVE MOVES TO THE NORTH AND 500MB
HTS RISE. THE RISK FOR SEVERE WEATHER WILL DECREASE AHEAD OF A WEAK
COLD FRONT AS THE MAIN DYNAMICS SHIFT TO THE NORTH.

SWC

PREV DISCUSSION... /ISSUED 522 AM CST WED DEC 23 2015/

OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED ACROSS THE MID SOUTH
ESPECIALLY THIS AFTERNOON AND TONIGHT...

DISCUSSION...10Z SURFACE ANALYSIS PLACES A STRONG SURFACE LOW
ACROSS SOUTH CENTRAL KANSAS AND A DRYLINE EXTENDING SOUTH FROM
THE LOW ACROSS WESTERN OKLAHOMA AND WESTERN TEXAS. SOUTHERLY WINDS
IN ADVANCE OF THIS SURFACE LOW HAVE ALREADY ADVECTED LOWER TO
MIDDLE 60 DEWPOINT AIR UP INTO THE LOWER MISSISSIPPI VALLEY THIS
MORNING. WATER VAPOR SATELLITE TRENDS INDICATE A DEEP LONGWAVE
UPPER LEVEL TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS AND A LEAD
SHORTWAVE TROUGH OVER THE LOWER MISSISSIPPI VALLEY. AT THE SURFACE A
WARM FRONT IS MOVING ACROSS THE MID SOUTH AS OF DISCUSSION.
CONSEQUENTLY...SHOWERS AND THUNDERSTORMS HAVE EXPANDED IN COVERAGE
ACROSS ARKANSAS OVERNIGHT. AS OF 4 AM CST...TEMPERATURES ACROSS
THE MID SOUTH ARE IN THE 60S AT MOST LOCATIONS. SEVERE
THUNDERSTORM POTENTIAL THIS AFTERNOON AND TONIGHT IS THE
PREDOMINANT FOCUS IN THIS MORNING/S FORECAST ISSUANCE.

SHOWERS AND THUNDERSTORMS OVER ARKANSAS AND SOUTHERN MISSISSIPPI
WILL SPREAD ACROSS THE MID SOUTH THIS MORNING. A STRONG TO SEVERE
THUNDERSTORM IS POSSIBLE THIS MORNING BUT THINK THE BULK OF THE
SEVERE THUNDERSTORM THREAT WILL OCCUR MAINLY THIS AFTERNOON AND
TONIGHT AS A NEGATIVELY TILTED UPPER LEVEL TROUGH AND A STRONG
COLD FRONT ROTATE THROUGH THE MIDDLE AND LOWER MISSISSIPPI
VALLEYS.

RECORD WARMTH WITH HIGHS TODAY IN THE LOWER TO MIDDLE 70S COMBINED
WITH FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE RIGHT EXIT
REGION OF A 130 KT UPPER LEVEL JET...DECENT 50-80 DM 500 MB MID
LEVEL HEIGHT FALLS...SURFACE BASED CAPE VALUES BETWEEN 1500-2O00
J/KG...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7
C/KM...0-1 KM STORM RELATIVE HELICITIES AROUND 300
M2/S2...STRONGLY CURVED HODOGRAPHS...FAVORABLE LCL/S AND 0-6 KM
BULK SHEAR VALUES IN EXCESS OF 70 KTS SUGGESTS A VERY GOOD
POTENTIAL FOR THUNDERSTORMS TO BECOME SEVERE ACROSS THE MID SOUTH
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE WITH ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. A POTENTIAL ALSO EXISTS
FOR SIGNIFICANT TORNADOES ACROSS MUCH OF THE MID SOUTH WITH THE
I-40 CORRIDOR IN THE CENTER OF THE RISK AREA. SHORT TERM MESOSCALE
TRENDS WILL CLOSELY BE MONITORED THROUGHOUT THE DAY IN CASE ANY
ADJUSTMENTS ARE NEEDED TO THE CURRENT FORECAST AND HAZARDOUS
WEATHER OUTLOOK. RESIDENTS OF THE MID-SOUTH AND HOLIDAY TRAVELERS
SHOULD STAY TUNED TO THE FORECAST TODAY AND BE PREPARED TO TAKE
APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS THEIR
LOCATION.

THE SEVERE THUNDERSTORM THREAT SHOULD BEGIN TO PUSH EAST OF THE
MID SOUTH TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH THE
AREA...BRINGING AN GRADUAL END TO SHOWER AND THUNDERSTORM CHANCES
BY CHRISTMAS EVE. HOWEVER...THIS IS NOT EXPECTED TO LAST LONG AS
THIS FRONT WILL STALL OUT AND RETURN BACK NORTH AS A WARM FRONT
CHRISTMAS EVE NIGHT INTO CHRISTMAS DAY. ANOTHER CHANCE FOR STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS  AND WILL BE
CLOSELY WATCHED IN UPCOMING FORECASTS.

LONG TERM MODELS INDICATE THE MID SOUTH WILL REMAIN IN A WARM
SECTOR FOR THE UPCOMING WEEKEND RESULTING IN A CONTINUED CHANCE
FOR SHOWERS AND THUNDERSTORMS. AN UPPER LEVEL LOW IS EXPECTED TO
DEVELOP AND MOVE FROM THE SOUTHERN PLAINS INTO THE MIDDLE/LOWER
MISSISSIPPI VALLEYS BY EARLY NEXT WEEK. THIS MAY POSE YET ANOTHER
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS BETWEEN SUNDAY NIGHT
TO MONDAY NIGHT. CONFIDENCE IS LOW AT THIS MOMENT DUE TO
PERSISTENT RUN TO RUN CONTINUITY ISSUES WITH THIS PARTICULAR
SYNOPTIC SYSTEM. STAY TUNED...

CJC

&&

.AVIATION...
18Z TAFS

NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS
THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH
MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL
CONTINUE AT TUP.

 BELLES

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 23, 7:04 AM CST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
704 AM CST WED DEC 23 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-241515-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
704 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE
MID SOUTH TODAY INTO TONIGHT. TORNADOES...SOME OF WHICH MAY
BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF
GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 11 AM CST
AND 11 PM CST.

RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA
FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER
AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE
SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS
THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY
NIGHT AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH
ESPECIALLY THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE
WEATHER OPERATIONS.

CJC

In the hours before

Local storm report, Dec 23, 1:30 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             VALLEY VIEW             35.78N 90.74W
12/23/2015  E2.75 INCH       CRAIGHEAD          AR   PUBLIC

&&

JEB
Local storm report, Dec 23, 2:03 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND GST     3 W MANILA              35.88N 90.22W
12/23/2015  E65 MPH          MISSISSIPPI        AR   TRAINED SPOTTER

&&

JEB
Local storm report, Dec 23, 2:04 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             KENNETT                 36.24N 90.05W
12/23/2015  E1.00 INCH       DUNKLIN            MO   PUBLIC

&&

JEB
Local storm report, Dec 23, 2:07 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             FAIR OAKS               35.23N 91.03W
12/23/2015  E1.75 INCH       CROSS              AR   PUBLIC

&&

JEB
Local storm report, Dec 23, 2:25 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     9 NE HAYTI              36.32N 89.63W
12/23/2015  E60 MPH          PEMISCOT           MO   PUBLIC

&&

JEB
Local storm report, Dec 23, 2:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             LAKE CITY               35.82N 90.45W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   PUBLIC

&&

JEB

The radar

The Memphis radar (KNQA), 161 km away, was scanning. The volume nearest the first event began at 21:03 UTC.

Open the radar archive at this moment

Event by event

8 tornado. Local standard time, as filed.

Tornado, Coahoma

When
December 23, 3:01 PM CST to 3:17 PM CST
Where
Coahoma County, 1.51 mi SSE of Africa to 3.91 mi NE of Claremont
Rating
EF3
Path length
14.53 mi
Path width
800 yd
Continued into
Quitman, Ms (MEG)
Deaths
2 direct, 0 indirect
Injuries
19 direct, 0 indirect
Property damage
$600,000
Reported by
NWS Storm Survey
Coordinates
34.050, -90.660

This tornado developed over Northern Bolivar County and moved into Coahoma County. It strengthened and produced EF-3 damage south and east of Clarksdale where the two fatalities occurred. Twelve homes and two businesses were destroyed. Two homes also suffered minor damage. Numerous trees were snapped or uprooted. The tornado continued into Quitman County.

Tornado, Quitman

When
December 23, 3:17 PM CST to 3:35 PM CST
Where
Quitman County, 3.6 mi SW of Sabino to 4.2 mi E of Darling
Rating
EF3
Path length
18.68 mi
Path width
800 yd
Continued into
Panola, Ms (MEG)
Injuries
7 direct, 0 indirect
Property damage
$734,000
Reported by
NWS Storm Survey
Coordinates
34.169, -90.451

The tornado moved from Coahoma County into Quitman County and temporarily weakened. The tornado damaged nearly 20 homes to the west and southwest of Marks. The tornado then tracked into Panola County.

Tornado, Panola

When
December 23, 3:35 PM CST to 3:57 PM CST
Where
Panola County, 2.79 mi WNW of Curtis Station to 5.08 mi W of Glenville
Rating
EF3
Path length
23.87 mi
Path width
800 yd
Injuries
2 direct, 0 indirect
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
34.340, -90.197

This tornado moved from Quitman County into Panola County. Numerous trees were snapped or uprooted. As the tornado approached Interstate 55 the tornado damaged several homes. This is where the tornado reached peak intensity with winds estimated at 160 mph. The tornado crossed Interstate 55 between Sardis and Como and then dissipated east of Como. A total of 29 homes were affected in Panola. Eight homes were either destroyed or suffered major damage.

Tornado, Tate

When
December 23, 4:10 PM CST to 4:12 PM CST
Where
Tate County, 1.12 mi NNW of Tyro to 2.62 mi SSE of Wyatte
Rating
EF4
Path length
2.4 mi
Path width
1,300 yd
Continued into
Marshall, Ms (MEG)
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
34.596, -89.706

The tornado developed over Southeast Tate County. The tornado caused minor roof damage to a house in Tyro before moving into Marshall County.

Tornado, Marshall

When
December 23, 4:12 PM CST to 4:37 PM CST
Where
Marshall County, 3.38 mi SW of Chulahoma to 5.46 mi ENE of Higdon
Rating
EF4
Path length
25.14 mi
Path width
1,300 yd
Continued into
Benton, Ms (MEG)
Deaths
2 direct, 0 indirect
Injuries
30 direct, 0 indirect
Property damage
$5.0 million
Reported by
NWS Storm Survey
Coordinates
34.613, -89.669

The tornado tracked into Marshall County from Tate County. As it moved into Marshall County the tornado heavily damaged several homes along Highway 4. The tornado produced damage to a church and surrounding trees southwest of Holly Springs that approached EF-4. The tornado moved across the southeastern edge of Holly Springs causing EF-2 to EF-3 damage. Numerous trees were uprooted or snapped. About 200 homes were damaged in Marshall County. Two fatalities occurred in Marshall County along with at least 30 injuries. The tornado then tracked into Benton County.

Tornado, Benton

When
December 23, 4:37 PM CST to 4:56 PM CST
Where
Benton County, 7.39 mi W of Ashland to 2.01 mi SSE of Hopewell
Rating
EF4
Path length
18.32 mi
Path width
1,300 yd
Continued into
Tippah, Ms (MEG)
Deaths
6 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$2.0 million
Reported by
NWS Storm Survey
Coordinates
34.812, -89.298

The tornado crossed from Marshall County into Benton County near Highway 4 west of Ashland. The tornado appeared to strengthen as it entered Benton County. Several houses west-northwest of Ashland has damage approaching EF-4 with EF-4 damage observed in Northeast Benton County. Six fatalities occurred in Benton County. Eighty-five structures were affected in Benton County. Seventeen homes and fifteen mobile homes were destroyed. Fifteen homes and three mobile homes suffered major damage. Twenty homes and seven mobile homes had minor damage. Many acres of timber were also damaged or destroyed. The tornado then continued into Tippah County.

Tornado, Tippah

When
December 23, 4:56 PM CST to 5:03 PM CST
Where
Tippah County, 7.02 mi NW of Tiplersville to 0.39 mi SE of Brownfield
Rating
EF4
Path length
7.83 mi
Path width
1,300 yd
Continued into
Hardeman, Tn (MEG)
Deaths
1 direct, 0 indirect
Injuries
5 direct, 0 indirect
Property damage
$2.5 million
Reported by
NWS Storm Survey
Coordinates
34.943, -89.017

The tornado crossed from Benton County Mississippi into Tippah County. The tornado moved across far northwestern Tippah County damaging several homes in the Three Forks Community. One fatality occurred in Tippah County. Over 100 houses were affected and about 45 homes were destroyed. The tornado then crossed the Tennessee state line into Hardeman County.

Tornado, Prentiss

When
December 23, 6:16 PM CST to 6:20 PM CST
Where
Prentiss County, 1.25 mi NW of Blackland to 3.56 mi SE of Jumpertown
Rating
EF1
Path length
3.93 mi
Path width
80 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
34.662, -88.686

This tornado occurred in Western Prentiss County. The tornado damaged several mobile homes and uprooted trees. One home slid off its foundation.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Tornado, Coahoma2015-12-2361FemaleMobile/Trailer HomeDirect
Tornado, Coahoma2015-12-2378FemaleMobile/Trailer HomeDirect
Tornado, Marshall2015-12-2380FemaleMobile/Trailer HomeDirect
Tornado, Marshall2015-12-237MaleVehicle/Towed TrailerDirect
Tornado, Benton2015-12-2369MaleMobile/Trailer HomeDirect
Tornado, Benton2015-12-2367FemaleMobile/Trailer HomeDirect
Tornado, Benton2015-12-2367MalePermanent HomeDirect
Tornado, Benton2015-12-2358FemalePermanent HomeDirect
Tornado, Benton2015-12-2347MalePermanent HomeDirect
Tornado, Benton2015-12-2334FemalePermanent HomeDirect
Tornado, Tippah2015-12-2361FemaleMobile/Trailer HomeDirect

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2015Every state in 2015This day in weather historyThe tornado archive for Mississippi, 2015Warnings in Mississippi, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 610224, 610230, 610231, 610234, 610235, 610236, 610237, 612004.